I just need a little help, i am 19 year old college student with a long distance boyfriend of a year and i half. i have been on birth coltrol pills for about a little over a year. i took ortho tyrcyclin lo for a year and i have recently been switched to miceogestin Fe, two months ago now. my OBGYN switched me because i have bad cramps and told me i could skip the placebo pills and only give myself a period once every three months. so the first month of taking them i didn;t see my boyfriend so i didn't have sex, and i wasn't worried about anything. so, i didn't take the placebo pills. this last month he came home for a few days to see me and we did have sex but i am on birth control and he always wears a condom, no exceptions. well, i'm on my first time taking the placebo pills and i have taken 4 of them so far ( i always get my period by the 2nd or 3rd pill) i am almost 5 days late. i really feel like there is no way i could be pregnant because we are so carful and double check eveything. he is the only person i have been with and i am the only person he has been with, so Stds seem out of the question. i'm just really scared, i've been getting bad headaches lately and randomly feeling sick every now and then... but that could be unrelated. i don't feel comfortable talking to my friends about it and my boyfriend is far away. i'm just feeling scared and alone and i've been trying to research online but i'm really am not getting the answers. most websites say don't panic, and if you had sex with out birth control to call a doctor, other wise just wait and after 2 or 3 missed period call a doctor. my boyfriend is worried too and we are both so sure i couldn't be pregnant. what should i do? i researched my new birth control pills and Amenorrhea is listed as a side effect, but some how this isn't totally comforting. i am also taking adderall.. i don't know if that has an effect on my birth control pills. and i recently started trying the weight loss patch.. my friend told me to try it, does that have any affect on this? i'm just so lost right now and i know i am always so careful with the choices i make. i just need a little help. thank you
If you had been taking the birth control pills as well as your boyfriend wearing a condom, the chances of pregnancy are exceedingly low.
Being on continuous birth control (i.e. a period every 3 months), can certainly cause some menstrual irregularity after restarting the placebo pills.
If pregnancy continues to be a concern, I would suggest a urine pregnancy test (typically done at least 14 days after the sexual activity). If negative and pregnancy is still suspected, it can be repeated in one week.
If the pregnancy tests are negative, then I would see your GYN regarding the amenorrhea.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
i just read most of your suggestion's, if u are on the pill an your partner wore a condom, unless the condom broke or had came off during sex, the chances of you being pregnant sweety is one in a million.
It is not unusal to miss a period during your cycle an if u have been on a weight plan of some description than this wouldnt help with missing a period as your body is changing an your cycle has changed, pls take care of your self an good luck, let us know how u go.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.